# SDR NOCA02909

- Difficulty date: May 17, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP (RT SIDE FWD) NEEDS TO BE RELAMPED.  RELAMPED EMERGENCY FLOOR PATH STRIP IAW MM 33-51-10-402-113.  OPS CHECK OK.
